Search Results

You are looking at 1 - 10 of 630 items for :

  • "*-algebra" x
  • All content x
Clear All

GHAHRAMANI, F. and MEDGHALCHI, A. R., Compact multipliers on weighted hyper-group algebras, Math. Proc. Cambridge Philos. Soc. 98 (1985), 493-500. MR 87i :43004 Compact multipliers on

Restricted access

Ambrose, W. , Structure theorems for a special class of Banach algebras, Trans. Amer. Math. Soc. 57 (1945), 364–386. MR 7 ,126c Ambrose W

Restricted access

Fechner, Ż. , Wilson’s functional equation in Banach algebras, Acta Sci. Math. (Szeged) , 75 (2009), 129–140. Fechner Wilson’s functional equation in Banach algebras

Restricted access
Acta Mathematica Hungarica
Authors: Daniel Ceretto, Esther García, and Miguel Gómez Lozano

. García , E. Gómez Lozano , M. 2004 The Jordan socle and finitary Lie algebras J. Algebra 280 635 – 654 10.1016/j.jalgebra.2004

Restricted access

Baker A. C. and Baker, J. W. , Algebras of measures on a locally compact semi-group III, J. London Math. Soc. 4 (1972), 685–695. MR 46 #5928

Restricted access

), 131 - 146 . [2] Dudek , W. A. and Trokhimenko , V. S. , Algebras of multiplace functions , Walter de Gruyter GmbH & Co. KG , Berlin/Boston , 2012

Restricted access

Bonsall , F.F. and Duncan , J., Complete normed algebras , Springer-Verlag, Berlin, 1973. Duncan J

Restricted access

Barnett, C. and Thakrar, B. , Time projections in a von Neumann algebra, J. Operator Theory 18 (1987), 19–31. Thakrar B. Time projections in a von Neumann algebra

Restricted access

Andréka, H. , Complexity of equations valid in algebras of relations. I, Annals of Pure and Applied Logic , 89 , (1997), no. 2–3, p. 149–209. MR 1490104 ( 99b :03078) II. MR 1490105 ( 99b

Restricted access